MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888413815
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during peritoneal dialysis, the catheter was secured during external traction and getting without distal foam.The break of the catheter was found at the distal end(near the skin) which makes the catheter to burst and making its unfeasible.The procedure was completed but they had to extend the surgical time of 20 minutes due to the catheter replacement.The catheter was not repaired and there was no blood leak.Tego was not utilized and there was no luer adapter issue.There was no patient injury.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8829176
Report Number3009211636-2019-00178
Device Sequence Number2417182
Product Code FJS
UDI-Device Identifier10884521004627
UDI-Public10884521004627
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K862046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2021
Device Model Number8888413815
Device Catalogue Number8888413815
Device Lot Number1630700085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR